Anxiety Community
CAN PAXIL (PAROXETINE) INCREASE PANIC ATTACKS AND ANXIETY???
About This Community:

This patient support community is for discussions relating to generalized anxiety, anxiety and eating, anxiety and sleeping, mood swings, panic attacks and panic disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

CAN PAXIL (PAROXETINE) INCREASE PANIC ATTACKS AND ANXIETY???

I've been taken paxil from 6 months ago, everything was ok, until this last 10 days or so, I started to feel like more anxious, and sometimes like acelerated I'm starting to think this is not normal and maybe could be the paxil intake, I take 20 mg daily, am I getting short or maybe I'm getting too much. Is there any possibility for this med to cause me an increase of panic attacks and anxiety.

I was medicated with paxil and xanax due to panic attacks related with some laryngitis, I feel like something stoke in my throat and then a feeling of getting choked, my specialist say that I do have an inflammation caused by acid reflux even when this is not THAT dangerous my body triggers his self defense instinctive reactions putting my blood pressure so high and getting me in panic and fear of death.

So if you have any advice I will really appreciate it.

Thanks a lot.

Metacomet
Related Discussions
3 Comments Post a Comment
Blank
Avatar_f_tn
It's most likely that your body has built up a tolerance to the Paxil, this happens often and usually an increase in dosage or a change of medication is needed.  This is common so don't be overly concerned.  Call your doctor and let him know what you are experiencing, I'm sure he can help.
Blank
Avatar_m_tn
Yes, anti-depressants can cause anxiety.  It's one of the most common side effects, ironically.  The reason is that anti-depressants can be over stimulating to some people.  You've most likely not reached tolerance in just six months. It could also be a reaction to the Xanax.  We all react differently, and reactions change over time.  
Blank
968908_tn?1274874715
Normally anti-d's increase anxiety and panic attacks in the first few weeks of taking them and settle down once the body has got use to the drug being in your system.  Personally i would go back and have a word with ur doc as you may need a slight tweek to your med's, maybe an increase of the paxil or a reaction to the xanax.  However do not stop taking any med, without consutling your doctor first.
Blank
Post a Comment
To
Recent Activity
8407277_tn?1397988958
Blank
Aashish_7 joined this community
Welcome them!
2 mins ago
4059843_tn?1396170837
Blank
mishymoshymarcy STOP BEING STUPID MARCY!!!!... Comment
1 hr ago
Avatar_m_tn
Blank
ashler1977 commented on Long standing dry mou...
2 hrs ago
MedHelp Health Answers
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_m_tn
Blank
anxiety860
Avatar_m_tn
Blank
cj29
GA
Avatar_f_tn
Blank
birdie0907
Calgary, AB
6579347_tn?1388505968
Blank
mele48
TX
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Anxiety Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Anxiety Answerers
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_m_tn
Blank
anxiety860
Avatar_m_tn
Blank
cj29
GA
Avatar_f_tn
Blank
birdie0907
Calgary, AB
6579347_tn?1388505968
Blank
mele48
TX
Avatar_m_tn
Blank
Paxiled
Arlington, VA